Partially elliptic pseudodifferential operators and the WF x of distributions
Rendiconti del Seminario Matematico della Università di Padova, Volume 56 (1976), pp. 245-255.
@article{RSMUP_1976__56__245_0,
     author = {Menegus, Annalisa and Olivi, Giuseppe},
     title = {Partially elliptic pseudodifferential operators and the $WF_x$ of distributions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {245--255},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {56},
     year = {1976},
     mrnumber = {487124},
     zbl = {0375.35054},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1976__56__245_0/}
}
TY  - JOUR
AU  - Menegus, Annalisa
AU  - Olivi, Giuseppe
TI  - Partially elliptic pseudodifferential operators and the $WF_x$ of distributions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1976
SP  - 245
EP  - 255
VL  - 56
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1976__56__245_0/
LA  - en
ID  - RSMUP_1976__56__245_0
ER  - 
%0 Journal Article
%A Menegus, Annalisa
%A Olivi, Giuseppe
%T Partially elliptic pseudodifferential operators and the $WF_x$ of distributions
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1976
%P 245-255
%V 56
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1976__56__245_0/
%G en
%F RSMUP_1976__56__245_0
Menegus, Annalisa; Olivi, Giuseppe. Partially elliptic pseudodifferential operators and the $WF_x$ of distributions. Rendiconti del Seminario Matematico della Università di Padova, Volume 56 (1976), pp. 245-255. http://www.numdam.org/item/RSMUP_1976__56__245_0/

[1] L. Hormander, Fourier Integral Operators, Acta Math., 127 (1971). | MR | Zbl

[2] L. Hormander, Pseudodifferential Operators and Hypoelliptic Equations, Proc. Symp. Pure Math., 10 (1967). | MR | Zbl

[3] L. Hormander, Linear Partial Differential Operators, Springer-Verlag, 1969. | MR | Zbl

[4] L. Garding - B. Malgrange, Operateurs Differentiels Partialement Hypo-elliptiques et Partialment Elliptiques, Mat. Scand., 9 (1961). | MR | Zbl

[5] L. Schwartz, Théorie des distributions, Hermann, 1967. | MR | Zbl